# SDR ABXA9700621

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: M07024507
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDDER ASSEMBLY HAD DENTS ON THE OUTER SKIN AND BAD RIVETS.  REPAIRED IAW DC-9 SRM.
